MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Codes Failure to Sense (1559); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.H3 other: device has not been returned to date.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated that the device had a cassette not attached error.There was no patient involvement, and no patient harm/adverse event was reported.
 
Additional Manufacturer Narrative
Corrected data: d4 ¿ udi d9: device returned date "15-may-2024".One device was received for evaluation.Visual inspection found a peeled downstream occlusion seal.A review of the event history log revealed the following alarms: 'high alarm displayed: upstream occlusion', 'high alarm displayed: downstream occlusion', 'high alarm displayed: cassette not attached properly'.Functional testing was able to duplicate the reported problem.It was determined that the root cause was an inoperable downstream occlusion (dso) sensor due to excessive use of adhesive.The downstream occlusion sensor was replaced.The service history review had no indication that the complaint was related to a service of the device within the review period.

Brand Name
CADD-SOLIS AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key19340427
Report Number3012307300-2024-03849
Device Sequence Number20618791
Product Code FRN
UDI-Device Identifier15019517096392
UDI-Public(01)15019517096392(11)180507(21)1047381
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0103-78
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown